# SDR DL72S972348

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N518DA
- Make and model: Boeing 727232
- Aircraft serial: 21469
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Bs 1233
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED NR 2 INLET S-DUCT HOUSING FRAME CRACKED ON LT SIDE FS 1233 AT INTERSECTION WITH HORSE COLLAR.  REMOVED DAMAGE AND FABRICATED DOUBLERS PER SRM 51-400-3, INSTALLED DOUBLERS PER SRM 51-40-3.
